Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shogo

Side effects during a second course of accutane?

Recommended Posts

Hey guys it's been forever since I've posted here because the miracle drug accutane cured me, for a couple of years at least. My skin was great for a year and a half to 2 years after I took my last pill. Now I am going back to the dermatologist with acne. She recommended another course of accutane, which I am considering, but I was wondering, what are the side effects like on the second course? I remember my lips cracking and bleeding and after the first couple of weeks I felt like my face was molting. I don't really remember if it made my acne worse, probably did. Anyone know if I will experience the same problems again or if they will be more subdued? I am thinking they will be full on since I have not taken accutane for 2 years now and it is probably all out of my system?

Link to post
Share on other sites

My side effects were much less severe the second time around, but my dose to weight ratio was lower and i took steps to lessen the side effects the last time around (like moisturizing, drinking lots of water, taking fish oil). It seems that every course is different, even for the same person, but my experience is of no guarantee of how you will react the second time around.

Link to post
Share on other sites

Hey guys it's been forever since I've posted here because the miracle drug accutane cured me, for a couple of years at least. My skin was great for a year and a half to 2 years after I took my last pill. Now I am going back to the dermatologist with acne. She recommended another course of accutane, which I am considering, but I was wondering, what are the side effects like on the second course? I remember my lips cracking and bleeding and after the first couple of weeks I felt like my face was molting. I don't really remember if it made my acne worse, probably did. Anyone know if I will experience the same problems again or if they will be more subdued? I am thinking they will be full on since I have not taken accutane for 2 years now and it is probably all out of my system?

What do you mean by "molting" lol? How severe was your acne? Wish you the best :)

Link to post
Share on other sites

Hey guys it's been forever since I've posted here because the miracle drug accutane cured me, for a couple of years at least. My skin was great for a year and a half to 2 years after I took my last pill. Now I am going back to the dermatologist with acne. She recommended another course of accutane, which I am considering, but I was wondering, what are the side effects like on the second course? I remember my lips cracking and bleeding and after the first couple of weeks I felt like my face was molting. I don't really remember if it made my acne worse, probably did. Anyone know if I will experience the same problems again or if they will be more subdued? I am thinking they will be full on since I have not taken accutane for 2 years now and it is probably all out of my system?

What do you mean by "molting" lol? How severe was your acne? Wish you the best :)

Well I guess that was poor diction but I just remember the top layer of my skin basically came off after a couple of weeks. My acne wasn't that bad it just was not curable with any other combonation of antibiotics/benzoyl peroxide/retenoids etc.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×